# SDR CA101029001

- Difficulty date: October 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 25,175 hours
- Engine: Ge CFM567B24
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO INDICATED AIRSPEED DISAGREE.  RESOLUTION DESCRIPTION IN PREVIOUS NIGHT A/C WAS PARKED IN SEVERE WEATHER WITH LARGE WINDS AND LARGE AMOUNTS OF RAIN.  FOUND WATER CONTAMINATION THROUGHOUT PITOT/STATIC SYSTEM ½ MOSTLY CONCENTRATED ON RIGHT SIDE.  PERFORMED TOTAL PITOT/STATIC SERVICING (FLUSH) IAW MM 34-11-00.  PERFORMED PITOT/STATIC LOW RANGE LEAK AND OPERATIONAL TEST IAW MM 34-11-00.  ALL SYSTEMS AND INDICATION OPERATED NORMALLY AND WITHIN TOLERANCES NO DISAGREEMENTS.  TOTAL PITOT LEAK 0.2KT/MIN.  TOTAL STATIC LEAK 10FT/MIN.  A/C GOOD FOR CONTINUED SERVICE.
